Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Not getting pregnant, stopped taking contraceptive pills, regular period

my name is sapna,i was advised by my doctor to take contraseptive pills named AAAAAAA and whenever i would plan for a baby i can stop taking the problem is that i have stopped taking pills in november 2011 and still i am unable to concieve a baby,my period comes timely.please suggest me what to do?
Asked On : Fri, 30 Mar 2012
Answers:  2 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
Since you have stopped taking pills for almost one year, you can take the help of ovulation induction under the guidance of your gynecologist. Also, try to have intercourse on alternate days during your fertile period.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Tue, 11 Sep 2012
I find this answer helpful
Homeopath Dr. Sakchhi Singh's  Response
hi sapana as you mentioned dat your periods are regular, and u have already stopped taking pills. have unprotected sex in ovulatory phase of your periods. all the best.

Answered: Tue, 11 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor